Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's response-

Posted by ed_uk2010 on January 10, 2011, at 12:40:28

In reply to Lou's response- cee, posted by Lou Pilder on January 9, 2011, at 16:09:00

> > I was diagnosed being almost bi polar my doc has me on 800mg of seroquel xr a day and klonipin 3 times 0.5 a day is this to much seroquel does this do any harm to my liver?
> > lots of hope
> > cee
>
> cee,
> You wrote,[...harm to..liver...?].
> The liturature states that Seroquel can cause liver damage.
> Lou
> http://www.minddisorders.com/Py-Z/Quetiapine.html
>
>

800mg of Seroquel is certainly a lot, and there would need to be justification for it. Nevertheless, liver damage is very rare with Seroquel. It is not one of the main side effects, it has not been demonstrated to be dose-related, and I don't think it ought to be the posters main concern right now.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:976317
URL: http://www.dr-bob.org/babble/20101231/msgs/976444.html